# SDR ASAA2012062192577

- Difficulty date: June 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A120036
- Condition: Dented
- Location: Bs 727a S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 727A S24L FRAME DENTED. ACFT GROUNDED.  REPAIRED FRAME REF REO-G15102, REV B, DATED 07-08-2012 AND EA 900-53EA-08344, REV NEW DATED 07-09-2012.
